대한산업공학회지 (Journal of Korean Institute of Industrial Engineers)
- 제8권2호
- /
- Pages.15-21
- /
- 1982
- /
- 1225-0988(pISSN)
- /
- 2234-6457(eISSN)
A Matrix Method for the Analysis of Two - Dimensional Markovian Queues
초록
This paper offers an alternative to the common probability generating function approach to the solution of steady state equations when a Markovian queue has a multivariate state space. Identifying states and substates and grouping them into vectors appropriately, we formulate a two - dimensional Markovian queue as a Markov chain. Solving the resulting matrix equations the transition point steady state probabilities (SSPs) are obtained. These are then converted into arbitrary time SSPs. The procedure uses only probabilistic arguments and thus avoids a large and cumbersome state space which often poses difficulties in the solution of steady state equations. For the purpose of numerical illustration of the approach we solve a Markovian queue with one server and two classes of customers.
키워드